# SDR CA960612039

- Difficulty date: September 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Aerosp ATR-42
- Engine: Pwa PW121
- System (JASC): 7250 · Turbine Section
- Part: Bolt
- Part number: MS970511
- Condition: Broken-Corroded
- Location: Inter Case Flang
- Part time: 1,792 hours
- Component: Pwa, 310642201
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)ENGINE REMOVED DUE TO TURBINE DAMAGE. TEARDOWN REVEALED 2 TURBINE INTERSTAGE CASE MOUNTING BOLTS FAILED DUE TO CORROSION ON THE MOUNTING FLANGE. BOLTS HAD BEEN INSTALLED NEW AT SHOP VISIT 1792 HOURS P REVIOUS. THE CAUSE OF THE CORROSION COULD NOT BE ASCERTAINED. THIS INTERSTAGE CASE IS PRE SB 21175.
